Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 265, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 28, 2016, 6:24 PM CDT for 6 counties in Kansas. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 6:24 PM CDT (23:24 UTC)
- Expired
- Jul 28, 2016, 7:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Rice County, KS, Russell County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 137 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 6:40 PM CDT | TSTM WND GST 60 | 5 Se Ellsworth, KS | ESTIMATED 60MPH WINDS. |
| Jul 28, 6:40 PM CDT | TSTM WND GST 60 | Wnw Geneseo, KS | ESTIMATED 60MPH WINDS |
| Jul 28, 6:53 PM CDT | TSTM WND GST 60 | Wnw Geneseo, KS | ESTIMATED 60MPH WINDS...CORRECTED FOR TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1923 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
669
WUUS53 KICT 282324
SVRICT
KSC009-053-105-159-167-169-290000-
/O.NEW.KICT.SV.W.0265.160728T2324Z-160729T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LINCOLN COUNTY IN CENTRAL KANSAS...
WESTERN SALINE COUNTY IN CENTRAL KANSAS...
NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
NORTHERN RICE COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 623 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LINCOLN TO 10 MILES NORTHWEST OF CLAFLIN...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...WILSON...CLAFLIN...KANOPOLIS...LINCOLN...HOLYROOD...
BUSHTON...GENESEO...BROOKVILLE...BEVERLY...LORRAINE...GLENDALE...
FREDERICK...ODIN...ELLSWORTH AIRPORT...KANOPOLIS STATE PARK...
WESTFALL...KANOPOLIS LAKE AND CHEYENNE BOTTOMS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 205 AND 246.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3902 9793 3896 9793 3896 9767 3861 9788
3861 9793 3844 9793 3845 9863 3864 9872
3906 9828
TIME...MOT...LOC 2323Z 293DEG 35KT 3899 9821 3866 9862
HAIL...1.00IN
WIND...70MPH
$$
DARMOFAL1 follow-up statement
476
WWUS53 KICT 282348
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
648 PM CDT THU JUL 28 2016
KSC105-167-282358-
/O.CAN.KICT.SV.W.0265.000000T0000Z-160729T0000Z/
LINCOLN KS-RUSSELL KS-
648 PM CDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN AND
SOUTHEASTERN RUSSELL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL KANSAS.
LAT...LON 3870 9852 3870 9849 3871 9849 3887 9795
3889 9771 3861 9788 3861 9793 3844 9793
3845 9863 3864 9872
TIME...MOT...LOC 2348Z 304DEG 35KT 3888 9798 3852 9841
$$
KSC009-053-159-169-290000-
/O.CON.KICT.SV.W.0265.000000T0000Z-160729T0000Z/
SALINE KS-BARTON KS-RICE KS-ELLSWORTH KS-
648 PM CDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN SALINE...NORTHEASTERN BARTON...NORTHERN RICE AND
ELLSWORTH COUNTIES...
AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF BEVERLY TO BUSHTON...MOVING SOUTHEAST
AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...CLAFLIN...KANOPOLIS...HOLYROOD...BUSHTON...GENESEO...
BROOKVILLE...LORRAINE...FREDERICK...ODIN...ELLSWORTH AIRPORT...
KANOPOLIS STATE PARK...KANOPOLIS LAKE AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3870 9852 3870 9849 3871 9849 3887 9795
3889 9771 3861 9788 3861 9793 3844 9793
3845 9863 3864 9872
TIME...MOT...LOC 2348Z 304DEG 35KT 3888 9798 3852 9841
HAIL...1.00IN
WIND...70MPH
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:05 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 28, 3:05 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Wichita KS 305 PM CDT THU JUL 28 2016 .SHORT TERM...(This evening through Saturday night) Issued at 258 PM CDT Thu Jul 28 2016 Two areas of concern, when it comes to convective potential for late this afternoon through tonight. First area is over the Flint Hills and Srn KS where pesky 200% of normal precip water (PW) axis continues to lead to widely scattered showers ahead of a weak impulse in the NW flow. Will keep some low pops across Srn Ks for a widely scattered diurnally driven strong/severe storm chance late this afternoon, in this weakly capped and unstable environment. Second area of concern, will be more substantial severe storm chance for the evening hours. Already seeing a substancial complex of storm across Sw Neb, at this time, ahead of the main shortwave currently moving out of panhandle of Neb. Expect this convection in SW Neb to move into NW and north Central KS to become more vigorous as the afternoon progresses, as this shortwave drops SE into NW KS and runs into some convergent upslope flow near KGLD, where SBCAPE values of 2500-3000 J/KG will be located. Bulk shear in this area actually improves to around 40-45 kts this afternoon/this evening, which suggests as this convection grows upscale, it will probably be severe. This convection will probably congeal into some sort of complex of storms (MCS) early this evening. The big question is once this complex develops to the NW, how will it impact the forecast area. Current Hi-Res model solutions differ on how this system will evolve, but most models suggest a S-SE movement, but differ on how strong/severe it will be as it moves south. Think areas west of I- 135 still have a chance of some severe/damaging downburst winds this evening, and even some quarter size hail if a storm can maintain some supercell characteristics. But think the higher end severe threat will stay west of the forecast area. Will continue to play up the severe chance for western sections for this evening, but this threat may be highly conditional on track of the MCS. Plan on keeping likely pops for most of the wrn half of the forecast area overnight as remnants of any sort of complex moves across the area. Will also keep some solid chance pops into SE KS into Fri morning, as remnant showers/storms may make more of an easterly turn by Fri morning. Fri: Some uncertainty on how Fri will play out, as far as pops are concerned, as leftover cloud debris from the overnight convection may remain across most of the southern half of the forecast area until midday Fri. Also expect any outflow boundary will push south into nrn OK. Will keep some low pops across SRN KS in case clouds clear out and afternoon heating leads to an afternoon storm chance. Anything that can develop in this moist environment will be isolated in nature. Some relatively drier air will shift into Central KS, so expect most of Central KS to have a rather pleasant summer day with max temps in the lower 80s. Models suggest that the OK outflow may try to venture back to the north as a warm front for late Fri evening. Low level moisture transport in the TX panhandle increases over the top of this boundary and the mid level baroclinic zone expected to be situated from NW KS to South Central KS. So could see some nocturnal convection develop across SW or S. Central KS late Fri evening or Fri night, possibly impacting the srn half of the forecast area through Sat morning. Sat: Main baroclinic zone and surface warm front will progress across the forecast area on Sat, as warm advection gets under way across the wrn half of the forecast area. So plan on keeping the highest pops across the ern half of the forecast area, as the elevated mixed layer increases the cap over Central KS. Expect the greatest shower/storm coverage to be to the NE of the forecast area, where the warm advection will be the strongest and the cap the weakest. Ketcham .LONG TERM...(Sunday through Thursday) Issued at 258 PM CDT Thu Jul 28 2016 The warm advection really gets going for the end of the weekend, with upper ridge in the Rockies building east into the plains for the beginning of the work week. This will lead to the stifling heat returning to the plains. Expect max temps to climb back into the upper 90s to around 100. Will also see heat index values climb to around 100-102 on Sunday and climb to 100-105 by Mom/Tue, as surface dewpoints remain in the lower 70s across the ern half of the forecast area. So by the end of the weekend, may have to once again consider some heat headlines. As the ridge builds across the area most of the the convective chances will push well to the NW and north of the area. Ketcham && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1237 PM CDT Thu Jul 28 2016 Isolated storms are possible this afternoon over south central KS/Flint Hills near residual outflow boundaries. For now, leaving VCTS out of the ICT terminal. Other storm clusters will continue to develop to the northwest over the high plains this afternoon, then traversing southeastward tonight. Highest storm chances will be at the RSL, GBD, HUT, and ICT terminals where a tempo TSRA group will be added for this evening/overnight. Strong wind gusts and heavy rainfall rates (limited visibilities) could accompany these storms tonight. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 70 85 70 88 / 60 40 40 30 Hutchinson 69 84 69 88 / 70 30 40 20 Newton 69 83 68 87 / 60 40 40 30 ElDorado 70 84 70 87 / 50 40 40 30 Winfield-KWLD 72 86 71 89 / 70 40 40 30 Russell 66 83 66 87 / 70 30 30 20 Great Bend 67 84 67 88 / 70 30 30 20 Salina 69 85 68 88 / 50 30 30 20 McPherson 68 84 68 87 / 60 30 30 20 Coffeyville 72 87 71 88 / 40 40 40 30 Chanute 71 84 70 87 / 40 40 40 30 Iola 70 84 70 86 / 40 40 30 30 Parsons-KPPF 71 85 71 88 / 40 40 40 30 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...JMC
Hazardous weather outlook, Jul 28, 4:01 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 401 PM CDT THU JUL 28 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-292115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 401 PM CDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED STORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON. ISOLATED STRONG TO SEVERE WIND GUSTS OF 50 TO 60 MPH AND BRIEF DOWNPOURS ARE POSSIBLE. SEVERE STORMS ARE EXPECTED TO MOVE SOUTHEASTWARD INTO CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING INTO THE OVERNIGHT HOURS. THE PRIMARY THREATS WILL BE 60-75 MPH WINDS AND VERY HEAVY RAIN. BRIEF FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS LIKELY. UP TO QUARTER SIZED HAIL IS POSSIBLE WITH DISCRETE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC ROUNDS OF THUNDERSTORMS ARE FORECAST FROM FRIDAY MORNING THROUGH SUNDAY MORNING. THE MAJORITY OF THE STORMS ARE EXPECTED DURING THE EVENING AND OVERNIGHT HOURS...WITH MAINLY ISOLATED STORMS DURING THE AFTERNOON. STRONG STORMS ARE LIKELY DURING THIS PERIOD. A FEW SEVERE STORMS STORMS ARE POSSIBLE...BUT EXACT TIMING AND LOCATION OF THE SEVERE STORMS IS UNCERTAIN. HEAT INDICES WILL LIKELY REACH THE TRIPLE DIGITS OVER MOST OF THE AREA ON SUNDAY THROUGH TUESDAY AFTERNOON. HOT TEMPERATURES ARE FORECAST TO PERSIST INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS IN CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON/KETCHAM
In the hours before
Local storm report, Jul 28, 3:57 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
357 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG ARKANSAS CITY 37.07N 97.04W
07/28/2016 COWLEY KS EMERGENCY MNGR
TREE DAMAGE REPORTED ON THE NORTH SIDE OF TOWN.
&&
BDKLocal storm report, Jul 28, 4:03 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG ARKANSAS CITY 37.07N 97.04W
07/28/2016 COWLEY KS EMERGENCY MNGR
POWER LINES REPORTED DOWN IN TOWN.
&&
BDKLocal storm report, Jul 28, 4:24 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG ARKANSAS CITY 37.07N 97.04W
07/28/2016 COWLEY KS BROADCAST MEDIA
POWER LINE DOWN AT 3200 NORTH SUMMIT. FROM KSOK RADIO.
TIME VERIFIED BY RADAR.
&&
BDKSpecial weather statement, Jul 28, 5:23 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 523 PM CDT THU JUL 28 2016 KSZ032-282300- RUSSELL KS- 523 PM CDT THU JUL 28 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS... * UNTIL 600 PM CDT * AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CODELL...OR 12 MILES NORTH OF EMMERAM...MOVING SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LURAY...PARADISE...WALDO AND WILSON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3913 9904 3913 9864 3892 9865 3896 9904 TIME...MOT...LOC 2221Z 295DEG 37KT 3913 9911 DARMOFAL
Local storm report, Jul 28, 5:32 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND DMG ENE ARKANSAS CITY 37.07N 97.04W
07/28/2016 COWLEY KS EMERGENCY MNGR
MULTIPLE REPORTS OF TREES LIMBS AND TREES DOWN BLOCKING
ROADS ACROSS ARKANSAS CITY.
&&
METZGERLocal storm report, Jul 28, 6:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
601 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 6 SSW WALDO 39.05N 98.84W
07/28/2016 E60 MPH RUSSELL KS TRAINED SPOTTER
ESTIMATED 60MPH WINDS WITH SOME TREE LIMBS DOWN.
&&
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 5:33 AM CDT | Special Weather Statement | ICT | Rice | 27 min |
| Jul 28, 9:55 AM CDT | Special Weather Statement | ICT | Neosho | 50 min |
| Jul 28, 10:45 AM CDT | Special Weather Statement | ICT | Neosho | 45 min |
| Jul 28, 12:46 PM CDT | Special Weather Statement | ICT | Elk | 44 min |
| Jul 28, 1:22 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 35 min |
| Jul 28, 2:43 PM CDT | Special Weather Statement | ICT | Sumner | 47 min |
| Jul 28, 2:44 PM CDT | Special Weather Statement | ICT | Cowley | 46 min |
| Jul 28, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 48 min |
| Jul 28, 3:35 PM CDT | Special Weather Statement | ICT | Cowley | 55 min |
| Jul 28, 3:43 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 36 min |
| Jul 28, 5:23 PM CDT | Special Weather Statement | ICT | Russell | 37 min |
| Jul 28, 5:52 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 38 min |
| Jul 28, 6:46 PM CDT | Special Weather Statement | ICT | Reno | 29 min |
| Jul 28, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, McPherson, Rice | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.